RUS  ENG
Full version
JOURNALS // Doklady Rossijskoj Akademii Nauk. Mathematika, Informatika, Processy Upravlenia // Archive

Dokl. RAN. Math. Inf. Proc. Upr., 2024 Volume 520, Number 1, Pages 57–63 (Mi danma577)

MATHEMATICS

On an approximation by band-limited functions

Yu. A. Kriksin, V. F. Tishkin

Keldysh Institute of Applied Mathematics of Russian Academy of Sciences, Moscow, Russia

Abstract: The problem of approximating a continuous real function of one real variable defined on an interval using a band-limited function based on Tikhonov’s regularization method is considered. Numerical estimates of the accuracy of such approximations are calculated for a model trigonometric function. We analyze why a theoretical estimate for the approximation accuracy of a continuous function by band-limited functions is difficult to achieve numerically. The problem of estimating the spectrum of a signal defined on a finite interval is discussed.

Keywords: approximation, band-limited function, Tikhonov’s regularization method.

UDC: 51-72, 51-76

Received: 08.10.2024
Revised: 25.10.2024
Accepted: 31.10.2024

DOI: 10.31857/S2686954324060091


 English version:
Doklady Mathematics, 2024, 110:3, 500–505

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025